Alert archive / California / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at Sep 8, 2015, 6:25 PM PDT for San Bernardino County, California. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2015, 6:25 PM PDT (01:25 UTC)
- Expired
- Sep 8, 2015, 7:30 PM PDT
- In force
- 65 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 77 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 6:45 PM PDT | HAIL 0.88 | 1 Ese Victorville, CA | NICKEL-SIZED HAIL NEAR VICTORVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 1.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -425 J/kg
- Mixed-layer LCL
- 2393 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
106 WUUS56 KSGX 090125 SVRSGX CAC071-090230- /O.NEW.KSGX.SV.W.0014.150909T0125Z-150909T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 625 PM PDT TUE SEP 8 2015 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... * UNTIL 730 PM PDT * AT 623 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF APPLE VALLEY...AND NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... VICTORVILLE...HESPERIA...APPLE VALLEY AND MOUNTAIN VIEW ACRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3439 11742 3456 11734 3459 11707 3432 11713 TIME...MOT...LOC 0123Z 240DEG 49KT 3450 11716 $$ JT
2 follow-up statements
576 WWUS56 KSGX 090206 SVSSGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 706 PM PDT TUE SEP 8 2015 CAC071-090230- /O.CON.KSGX.SV.W.0014.000000T0000Z-150909T0230Z/ SAN BERNARDINO CA- 706 PM PDT TUE SEP 8 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM PDT FOR SAN BERNARDINO COUNTY... AT 700 PM PDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED BETWEEN HESPERIA AND APPLE VALLEY...AND WAS NEARLY STATIONARY. IN ADDITION...NICKLE SIZED HAIL WAS REPORTED BY THE PUBLIC NEAR VICTORVILLE AT 645 PM PDT. LOCATIONS IMPACTED INCLUDE... VICTORVILLE...HESPERIA...APPLE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3439 11742 3456 11734 3459 11707 3432 11713 TIME...MOT...LOC 0200Z 240DEG 49KT 3521 11566 $$ JT
706
WWUS56 KSGX 090225
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
725 PM PDT TUE SEP 8 2015
CAC071-090233-
/O.EXP.KSGX.SV.W.0014.000000T0000Z-150909T0230Z/
SAN BERNARDINO CA-
725 PM PDT TUE SEP 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SAN BERNARDINO COUNTY WILL
EXPIRE AT 730 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3439 11742 3456 11734 3459 11707 3432 11713
TIME...MOT...LOC 0223Z 240DEG 49KT 3521 11566
$$
JTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 1:47 PM PDT, 4 hours 38 minutes earlier.
Area forecast discussion, Sep 8, 1:47 PM PDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
147 PM PDT TUE SEP 8 2015
.SYNOPSIS...
HIGH PRESSURE ALOFT WILL BRING HOT DAYTIME WEATHER THROUGH
THURSDAY... FOLLOWED BY SLOW COOLING SPREADING INLAND FROM THE COAST
FRIDAY THROUGH EARLY NEXT WEEK ALONG WITH GRADUAL DRYING. TROPICAL
MOISTURE WILL BRING A CHANCE OF AFTERNOON AND EARLY EVENING
THUNDERSTORMS TO THE MOUNTAINS...DESERTS...AND PORTIONS OF THE
INLAND EMPIRE INTO FRIDAY WITH CHANCES GREATEST TODAY THROUGH
THURSDAY. AN INCREASED FLASH FLOOD THREAT WILL ACCOMPANY THESE
THUNDERSTORMS. IN ADDITION...ALL VALLEYS AND COASTAL AREAS COULD SEE
SOME SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EARLY EVENING.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
A MOIST AND UNSTABLE ATMOSPHERE REMAINS IN PLACE THIS
AFTERNOON...WITH THE 12Z MIRAMAR SOUNDING SHOWING 1.77 INCHES OF
PRECIPITABLE WATER AND 1058 J/KG OF MOST UNSTABLE CAPE...WITH SOUTH
TO SOUTHEAST FLOW IN THE LOW LEVELS AND SOUTHWEST FLOW ALOFT. WITH
THIS ATMOSPHERIC SET-UP...AND THE AMPLE SUNSHINE THAT THE REGION IS
EXPERIENCING TODAY...RADAR SHOWS THUNDERSTORMS ERUPTING OVER THE
MOUNTAIN RIDGES. SLOW MOVING STORMS COULD PRODUCE FLASH FLOODING.
SEE THE HYDROLOGY SECTION BELOW FOR MORE DETAILS ON THE FLOODING
POTENTIAL.
WATER VAPOR SATELLITE SHOWS HURRICANE LINDA SOUTHWEST OF SOUTHERN
BAJA...WITH SOME WISPS OF HIGH CLOUDS ASSOCIATED WITH LINDA MOVING
OVER SAN DIEGO COUNTY THIS MORNING. A RIDGE ALOFT IS CURRENTLY
BUILDING OVER THE REGION...AND WILL CONTINUE TO BUILD THROUGH AT
LEAST THURSDAY. THE RIDGE...IN ADDITION TO SOME INCREASING MOISTURE
AT THE SURFACE...WILL MAKE FOR HOT AND MUGGY DAYS FOR MOST AREAS.
SURFACE DEW POINTS ARE ALREADY IN THE MID 60S IN WESTERN SAN DIEGO
COUNTY AND ORANGE COUNTY. TEMPERATURES ARE ALREADY 100 TO 105 IN THE
INLAND EMPIRE...95 TO 100 IN ORANGE COUNTY...AND 95 TO 98 IN SOME OF
THE INLAND SAN DIEGO COUNTY COASTAL MESAS. FORECAST TEMPERATURES
WERE INCREASED FOR THURSDAY FOR THE SAN DIEGO COUNTY VALLEYS AND
COAST...DUE TO SOME EASTERLY DOWNSLOPE FLOW FROM THE REMNANT
CIRCULATION OF LINDA THAT THE MODELS ARE INDICATING. THUS...THE HEAT
ADVISORY FOR THOSE AREAS WAS CHANGED TO CONTINUE THROUGH THURSDAY.
THE HEAT ADVISORIES FOR THE INLAND EMPIRE...SANTA ANA
MOUNTAINS/FOOTHILLS AND INLAND ORANGE COUNTY REMAIN THE SAME.
OVER THE NEXT FEW DAYS...LINDA WILL WEAKEN AND MOVE NORTHWEST...WITH
LOW-TO-MID LEVEL WINDS BECOMING MORE EAST TO SOUTHEAST...AND
CONTINUALLY HIGHER MOISTURE ADVECTING INTO THE REGION. ON
THURSDAY...THE WRF INDICATES 700-500 MB WIND OF 15-20 KT OUT OF THE
EAST...AND THERE IS SOME INSTABILITY INDICATED BY THE GFS BUFKIT
SOUNDINGS AT THE COAST. THUS...WE COULD SEE THUNDERSTORMS PUSH ALL
THE WAY TO THE COAST THURSDAY AFTERNOON/EARLY EVENING. THE INLAND
EMPIRE MAY HAVE A DIFFICULT TIME GETTING THUNDERSTORMS TODAY...AS
THE WRF DOES NOT SHOW MUCH OF A CONVERGENCE BOUNDARY SETTING UP NEAR
ELSINORE. HOWEVER...THE WRF DOES SHOW A BETTER CONVERGENCE BOUNDARY
SETTING UP IN THAT AREA ON WEDNESDAY...SO THAT WOULD INDICATE A
BETTER CHANCE FOR THUNDERSTORMS FOR THE INLAND EMPIRE FOR THAT DAY.
BY TOMORROW...MODELS INDICATE PRECIPITABLE WATER INCREASING TO 1.9
INCHES...AND POSSIBLY NEAR 2 INCHES ON THURSDAY. THE THUNDERSTORMS
WILL BRING AN INCREASED FLASH FLOOD THREAT. BY FRIDAY...THE GFS
KEEPS THE REMNANT CIRCULATION FROM LINDA CLOSER TO THE COAST THAN
THE OTHER MODELS...AND SO PRECIPITABLE WATER DOES NOT DECREASE
MUCH...WHILE THE NAM12 AND SREF HAVE THE LINDA CIRCULATION FARTHER
TO THE SOUTHWEST...WITH PRECIPITABLE WATER DECREASING TO 1.5-1.7
INCHES. THE GFS CONTINUES TO KEEP A FAIR AMOUNT OF MOISTURE IN THE
AREA SATURDAY...AND POSSIBLY ENOUGH SUNDAY AS WELL FOR SOME
THUNDERSTORMS OF THE MOUNTAINS AND POSSIBLY DESERTS. HAVE ADDED
AFTERNOON/EARLY EVENING THUNDERSTORMS TO THE FORECAST FOR SATURDAY
THROUGH MONDAY FOR THE MOUNTAINS. MEANWHILE...NIGHT AND MORNING
MARINE LAYER STRATUS SHOULD REMAIN ABSENT FOR A WHILE...DUE TO THE
RIDGE AND INTERFERENCE FROM ALL OF THE MID AND UPPER LEVEL MOISTURE.
GRADUAL COOLING LOOKS TO TAKE PLACE FRIDAY THROUGH EARLY NEXT WEEK
AS THE RIDGE ALOFT SLOWLY WEAKENS AND A TROUGH EVENTUALLY MOVES IN
ALONG THE WEST COAST EARLY NEXT WEEK.
&&
.AVIATION...
082015Z...COAST...NO VIS RESTRICTIONS WILL OCCUR THROUGH WED WITH
OCCASIONAL CLOUDS ABOVE 10000 FEET MSL.
VALLEYS/MOUNTAINS/DESERTS...THUNDERSTORMS WILL CONTINUE THROUGH
03Z...MOST NUMEROUS OVER THE MOUNTAINS...BUT SCATTERED THUNDERSTORMS
COULD OCCUR IN THE DESERTS AND VALLEY FOOTHILLS. BASES WILL BE 8000
FT MSL WITH TOPS TO 45000 FT MSL POSSIBLE...WITH STRONG
UP/DOWNDRAFTS...HAIL...AND LOCAL SURFACE GUSTS OVER 40 KT. THERE IS
A CHANCE OF VCNTY THUNDERSTORMS AT KPSP/KTRM. THUNDERSTORMS WILL
LIKELY DEVELOP IN THE SAME AREAS WED AFTERNOON. OUTSIDE OF
THUNDERSTORMS...NO VIS RESTRICTIONS WILL OCCUR...AND MOST CLOUDS
WILL BE ABOVE 8000 FEET MSL.
&&
.MARINE...
115 PM...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY
AFTERNOON AND EVENING NEAR THE IMMEDIATE COAST. OTHERWISE...NO
HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH SUNDAY.
&&
.BEACHES...
115 PM...THE LONG-PERIOD SOUTHWEST SWELL WILL GRADUALLY LOWER THIS
AFTERNOON/EVENING BUT CONTINUE TO PRODUCE ELEVATED SURF AND STRONG
RIP AND LONGSHORE CURRENTS. THE BEACH HAZARDS STATEMENT IS IN EFFECT
FOR ORANGE COUNTY BEACHES THROUGH 8 PM THIS EVENING...SEE LAXCFWSGX
FOR DETAILS. FOR MORE SURF DETAILS SEE LAXSRFSGX. A NEW SOUTH
SOUTHEAST SWELL COMING FROM HURRICANE LINDA WILL ARRIVE THURSDAY AND
WILL BRING SOME 5-7 FOOT SURF...LOCALLY HIGHER...IN NORTHERN ORANGE
COUNTY THU/FRI.
ALSO...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AT THE BEACHES
THURSDAY AFTERNOON AND EVENING.
&&
.HYDROLOGY...
FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY FOR THE
MOUNTAINS...DESERTS AND PORTIONS OF THE INLAND EMPIRE...AS THE
ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE THROUGH THAT TIME. THIS
WILL CREATE THE CHANCES FOR THUNDERSTORMS PRODUCING HEAVY RAIN. THE
WINDS ALOFT WILL BE LIGHT AS WELL...RESULTING IN SLOW MOVING STORMS
WHICH WILL INCREASE THE THREAT OF FLASH FLOODING FURTHER. RAIN RATES
OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE UNDERNEATH THE HEAVIER
STORMS. THE FLASH FLOOD THREAT STARTS TO DIMINISH FRIDAY INTO THE
WEEKEND AS MOISTURE SLOWLY DECREASES.
&&
.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED FOR SAN DIEGO...RIVERSIDE AND SAN
BERNARDINO COUNTIES. ACTIVATION MAY BE NEEDED FOR SIMILAR AREAS AND
TIMES FOR WEDNESDAY AND THURSDAY AS WELL.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR APPLE AND LUCERNE
VALLEYS-COACHELLA VALLEY-RIVERSIDE COUNTY MOUNTAINS-SAN
BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE
COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY DESERTS-
SAN DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.
HEAT ADVISORY UNTIL 6 PM PDT THURSDAY FOR ORANGE COUNTY INLAND
AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
INLAND EMPIRE-SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO
COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS.
BEACH HAZARDS STATEMENT UNTIL 8 PM PDT THIS EVENING FOR ORANGE
COUNTY COASTAL AREAS.
PZ...NONE.
&&
PUBLIC/HYDROLOGY...HARRISON
AVIATION/MARINE/BEACHES...MAXWELLIn the hours before
Local storm report, Sep 8, 2:20 PM PDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
220 PM PDT TUE SEP 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 5 ESE DESCANSO 32.83N 116.52W
09/08/2015 E0.88 INCH SAN DIEGO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL
&&
JTAEGERLocal storm report, Sep 8, 2:56 PM PDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
256 PM PDT TUE SEP 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 WNW JULIAN 33.08N 116.61W
09/08/2015 M1.00 INCH SAN DIEGO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL...AND
EXTREMELY HEAVY RAIN
&&
JTAEGERLocal storm report, Sep 8, 3:15 PM PDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
315 PM PDT TUE SEP 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 1 N JULIAN 33.09N 116.59W
09/08/2015 M0.75 INCH SAN DIEGO CA TRAINED SPOTTER
&&
BMAXWELocal storm report, Sep 8, 3:54 PM PDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
354 PM PDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD 11 NNW JULIAN 33.23N 116.63W
09/08/2015 SAN DIEGO CA LAW ENFORCEMENT
CHP REPORTS A ROCK OR MUDSLIDE BLOCKING THE
ROADWAY AT HIGHWAY S-22 NEAR SAN FELIPE
ROAD.
&&
SHARRISOLocal storm report, Sep 8, 5:14 PM PDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
514 PM PDT TUE SEP 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 3 S BEAUMONT 33.89N 116.98W
09/08/2015 E1.00 INCH RIVERSIDE CA PUBLIC
PUBLIC REPORTED QUARTER-SIZED HAIL
&&
JTAEGERLocal storm report, Sep 8, 5:21 PM PDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
521 PM PDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD 7 NE YUCAIPA 34.10N 116.96W
09/08/2015 SAN BERNARDINO CA FIRE DEPT/RESCUE
FLASH FLOOD AT MILL CREEK CROSSING...40 FEET
WIDE AND 8 TO 12 INCHES DEEP. THE HEAD OF
THE FLASH FLOOD WAS 3 TO 4 FEET DEEP.
&&
SHARRISOThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 6:52 PM PDT | Flash Flood Warning | SGX | San Bernardino | 5 hr |
| Sep 9, 12:07 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 5 hr |
| Sep 9, 1:21 PM PDT | Special Weather Statement | SGX | 54 min | |
| Sep 9, 1:27 PM PDT | Beach Hazards Statement | SGX | Orange | 7 hr |
| Sep 9, 1:27 PM PDT | Flash Flood Warning | SGX | San Bernardino | 4 hr |
| Sep 9, 1:30 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 60 min |
| Sep 9, 1:33 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 4 hr |
| Sep 9, 2:10 PM PDT | Severe Thunderstorm Warning | SGX | Riverside, San Bernardino | 65 min |
| Sep 9, 2:56 PM PDT | Special Weather Statement | SGX | Orange | 64 min |
Nearby
Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.